# SDR 95ZZZX1183

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 753
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 4110 - WHEN SELECTING GEAR DOWN ON APPROACH TO A00, CREW UNABLE TO GET GEAR SAFE LIGHT NLG.   CYCLED GEAR SEVERAL TIMES, STILL UNABLE TO GET SAFE LIGHT NLG.  CREW ELECTED TO RETURN TO PIT, UNABLE TO VERIFY NLG DOWN, CREW DECLARED AN EMERGENCY.  AFTER DECLARING AN EMERGENCY, NLG GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT DIFFICULTY.  EMERGENCY EVACUATION NORMAL.  MAINTENANCE INSPECTED AND CLEANED NLG DOWNLOCK MICROSWITCH, CONDUCTED LANDING GEAR SERVICING.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
